Conference item icon

Conference item

Positivity conditions of Lyapunov functions for systems with slope restricted nonlinearities

Abstract:

This paper considers absolute stability for Lur’e systems consisting of the interconnection of a linear plant with a nonlinear feedback. The nonlinearity is assumed to be both sector bounded and slope restricted. Stability of this system is determined using a Lyapunov function with a quadratic term on both the states and the nonlinearity. The main result of this paper is to relax the positivity conditions that have been imposed for such Lyapunov functions. This allows Lyapunov functions to be...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1109/ACC.2016.7524925

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Engineering Science
Role:
Author
More by this author
Institution:
University of Oxford
Oxford college:
St Hugh's College
Role:
Author
More from this funder
Name:
Engineering and Physical Sciences Research Council
Grant:
EP/J010537/1
EP/L505031/1
Publisher:
IEEE
Host title:
2016 American Control Conference (ACC)
Pages:
258-263
Publication date:
2016-01-01
Acceptance date:
2016-06-01
DOI:
ISBN:
9781467386821
Keywords:
Pubs id:
pubs:638325
UUID:
uuid:1cd3a570-d874-4f27-bc14-81b8c12d0125
Local pid:
pubs:638325
Source identifiers:
638325
Deposit date:
2016-08-11

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP